# SDR DL76L070129

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 50,117 hours, 7,633 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755359
- Part serial: 3392
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R GEN DRIVE MESSAGE ILLUMINATED.  PERFORMED BITE ON BPCU.  FAULTED RT GCU.  REPLACE RT GCU.  PERFORMED BITE.  NO FAULTS.  RESET GENERATOR DISCONNECT.  RAN ENG ON IDLE AT GATE.  NO VOLTS OR FREQS.  REMOVED AND PLACED R IDG IAW M/M.  RAN ENG AT GATE.  DISCONNECTED IDG.  RESET DRING AND RE-RAN ENGINE.  OPS CHECK NML MPN 755359.
